| Model Number |
H7493941820220 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the right coronary artery.After a 5.5f non-boston scientific (bsc) guide catheter was engaged and coronary guidewires crossed the lesion, a 2.25 x 20mm synergy xd drug-eluting stent was advanced toward the lesion and became stuck in the guide catheter.The guide catheter, the non-bsc guide extension catheter, the stent, and the coronary guidewires were all removed together from inside the guide.After removal, the devices were disassembled from the guide, and the stent fell off its delivery system with the stent still intact and undamaged.There were no patient complications.
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the right coronary artery.After a 5.5f non-boston scientific (bsc) guide catheter was engaged and coronary guidewires crossed the lesion, a 2.25 x 20mm synergy xd drug-eluting stent was advanced toward the lesion and became stuck in the guide catheter.The guide catheter, the non-bsc guide extension catheter, the stent, and the coronary guidewires were all removed together from inside the guide.After removal, the devices were disassembled from the guide, and the stent fell off its delivery system with the stent still intact and undamaged.There were no patient complications.It was further reported that the event had been submitted via medwatch report mw5179568.Furthermore, as the procedure continued, the patient was resting comfortably with stable vital signs and no signs of distress.